Skip to Content

Can you take a Tums after taking pepcid ac? Im not feeling any relief so I want to take a Tums?

Question is Closed
Report Favorite

Answers (1)

5 Jan 2010

The manufacture doesn't state anything about it so that suggests that it should be fine to take some Tums. Hope this helps!

Votes: +0
ldj 5 Jan 2010

Thanks for the quick response.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can long term use of pepcid ac cause hair loss?

I have been experiencing hair loss for over a year now. I do take one pepcid ac every night. All the test my doctor has done have come back perfect. ...

1 answer 7 Jun 2010

Pepcid Complete - any advantage over Pepcid AC and how long will it take to see improvement?

I just started on Pepcid. Took one AC 3 days ago and changed to complete at my dr Suggestion yesterday. How long will it take to see improvement. ...

0 answers 26 Nov 2011

Does tums react with pepcid?

1 answer 29 Jun 2012

Tums E-X - does the calcium in tums effect any calcium supplements I may take?

would there be possibility of taking too much calcium if I take supplement of about 500mg a day plus my multi vitamin which also has 500 I am a 64 yr ...

1 answer 16 Nov 2014